BibTeX record journals/tse/WilsonS07

download as .bib file

@article{DBLP:journals/tse/WilsonS07,
  author    = {Simon P. Wilson and
               Francisco J. Samaniego},
  title     = {Nonparametric Analysis of the Order-Statistic Model in Software Reliability},
  journal   = {{IEEE} Trans. Software Eng.},
  volume    = {33},
  number    = {3},
  pages     = {198--208},
  year      = {2007},
  url       = {http://dx.doi.org/10.1109/TSE.2007.27},
  doi       = {10.1109/TSE.2007.27},
  timestamp = {Thu, 10 Dec 2015 11:33:16 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tse/WilsonS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}